# SDR UALA2010032300997

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 55,900 hours, 19,488 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 887
- Condition: Faulty
- Location: 1st Observer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S OXYGEN MASK HAS A LEAK.  SWAPPED F-O O2 MASK WITH FIRST OBSERVER'S SEAT.  F-O O2 MASK CHECKED, NO LEAK. F-O O2 MASK CHECKED.  NO LEAK WHEN IT IS STOWED IN THE BOX.  FIRST OBSERVER'S O2 MASK INOP AND SEAT CONSIDERED INOP.
